# SDR AMWA27

- Difficulty date: July 24, 2003
- Submitted: September 5, 2003
- Operation: Air carrier
- Aircraft: N131YV
- Make and model: Beech 1900D
- Aircraft serial: UE131
- Aircraft time: 5,725 hours, 16,359 cycles
- System (JASC): 1430 · Fasteners
- Part: Rivet
- Condition: Loose
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AN ABC STRUCTURAL INSPECTION, TWO RIVETS WERE FOUND TO BE LOOSE ON THE RIGHT SIDE OF THE FUSELAGE AT APPROXIMATELY FS 220.75, STRINGER 5R.  REPAIR ACCOMPLISHED.  NO TEAR DOWN REPORT WILL BE REQUIRED.
